# SDR DALA2023082106806

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 77,615 hours, 10,103 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 ECAM MESSAGE SMOKE CAB REST SMOKE CAME BACK TOP OF DESCENT. TRIED MULTIPLE RESETS NO SUCCESS. CORRECTIVE ACTION: PERFORMED BITE CHECK. FOUND SMOKE ALERT DETECTOR NOT IN POSITION. REPOSITIONED SMOKE DETECTOR ALERT. BITE CHECK GOOD. (4429166)
